BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 1 >

Please use this identifier to cite or link to this item:

Title: Free Bicommutative Algebras
Authors: Dzhumadil'daev, A. S.
Ismailov, N. A.
Tulenbaev, K. M.
Keywords: Sequence
Polynomial Identities
Growth of a Variety
Bicommutative Algebras
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 1, (2011), 25p-44p
Abstract: Algebras with identities a(bc)=b(ac), (ab)c=(ac)b is called bicommutative. Bases and the cocharacter sequence for free bicommutative algebras are found. It is shown that the exponent of the variety of bicommutaive algebras is equal to 2.
Description: 2000 Mathematics Subject Classification: Primary 17A50, Secondary 16R10, 17A30, 17D25, 17C50.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 1

Files in This Item:

File Description SizeFormat
2011-025-044.pdf483.14 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License